MathSciNet Relay Station
MathSciNet bibliographic data
MR121922 62.00
Laha, R. G.; Lukacs, E. On a problem connected with quadratic regression. Biometrika 47 1960 335–343.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement